Yes, I'm in the EXACT same boat. One of my cheeks looks like one huge big red circle with dead skin and red blotches and indentations everywhere.
All I'm doing is using Cetaphil once at night right now, and the Dermatologist put me on retin-A mirco, She predicted I would have a blackhead problem after the Accutane cycle.
On another note, I can't begin to understand why I put so many things on my face. Let me try to remember them all... OXY(Everything), Neutragena(Everthing),Clearasil(Everythi ng), MURAD($200 TV scam),Oatmeal, Salt water, Toothpaste, Too many antibiotics to remember, Too many Topical creams to remember. Oh and I also made mixtures of many of the things listed and wore them as a mask over night. Ah, and the worst thing I did was I bought one of those liquid bandages things they have, and put it all over my face, It was HORRIBLE.
Anyhoo, good luck bud, I'll update you if ANYTHING goes right.
I'm male and 15 btw.
[This message has been edited by Sigh (edited 07-05-2003).]